# SDR MWEA030435

- Difficulty date: October 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 70,340 hours, 41,658 cycles
- Engine: Pwa JT8D9
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING.  FOUND BROKEN WIRE AND REPAIRED.
